I have had mirena in for two years now and I have had pregnancy symptoms a few times and this time it is worse than before, I have had issues the entire time I have had Mirena with liquid build up in my nipples, and then here recently, i have been so fatigued, and get light headed easily sometimes just while sitting down, been slightly sick to my stomach most days and it lasts almost all day, for the last four or five days been having the fluttering feeling in my abdomen and then today I have been having sharp pains in my lower abdomen as well. It has me so worried, I have heard of so many horror stories of misscarriages and the risks involved with pregnancies while with Mirena, just don't know what to do, I dont currently have insurance, I just need helpe!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.